am 36 years old male, with a case of ED, i have done all the blood test and my testosterone level was in the normal range, i start taking Nexium 3 to 4 years back 20 mg once a day, i stopped smoking 4 month ago (i used to smoke shesha, which is normal tobacco, am active, do exercise 3 to 4 times a week, i sleep well most of the time, i got a morning erection around 3 times a week (that was i noticed) some times hard one and some times soft one, my erection and libido is getting less since around 3 years ago, am using cilais some times 5 mg which is really help but i dont want to depend on medication
my questions are:
1-does nexium cause ED or lose of libido ?
2- if yes is it reversible
3- if yes how long does it normally takes to get back to normal if i stop taking nexium??
4- using of cialic will make me depend on cilais for the rest of my life ??
5- am using 5 mg of cialis does that mean i will need to use 10 mg or 20 mg with time ? when i get older ?
There are reports that nexium can raise prolactin levels. Excess prolactin can inhibit testosterone. But doctors should be able to measure tha. What they cannot not meausre is that high prolactin can decrease dopamine in the brain. Dopamine is necessaryu for many things including erections and libido. Prolactin is released at orgasm to prevent you from getting an erection.
Google prolactin and nexium. You can also google prolactin dopamine orgasm - to find out more
Another common, but unrecognized cause of ED is excessive porn use. This is a good thread for porn-induced ED:
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.